The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental
Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 267-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_2_a1,
author = {V. A. Il'in and A. F. Filippov},
title = {The character of the spectrum of a selfadjoint extension of the {Laplace} operator in a bounded region (fundamental},
journal = {Doklady Akademii Nauk},
pages = {267--269},
year = {1970},
volume = {191},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a1/}
}
TY - JOUR AU - V. A. Il'in AU - A. F. Filippov TI - The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental JO - Doklady Akademii Nauk PY - 1970 SP - 267 EP - 269 VL - 191 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a1/ LA - ru ID - DAN_1970_191_2_a1 ER -
%0 Journal Article %A V. A. Il'in %A A. F. Filippov %T The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental %J Doklady Akademii Nauk %D 1970 %P 267-269 %V 191 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a1/ %G ru %F DAN_1970_191_2_a1
V. A. Il'in; A. F. Filippov. The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental. Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 267-269. http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a1/